RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2005, Volume 7, Number 2, Pages 11–16 (Mi vmj148)  

This article is cited in 1 scientific paper (total in 1 paper)

On an application of weakly sufficient sets

A. V. Abanin

Rostov State University

Full text: PDF file (141 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9+517.5
Received: 12.11.2004

Citation: A. V. Abanin, “On an application of weakly sufficient sets”, Vladikavkaz. Mat. Zh., 7:2 (2005), 11–16

Citation in format AMSBIB
\Bibitem{Aba05}
\by A.~V.~Abanin
\paper On an application of weakly sufficient sets
\jour Vladikavkaz. Mat. Zh.
\yr 2005
\vol 7
\issue 2
\pages 11--16
\mathnet{http://mi.mathnet.ru/vmj148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191803}
\elib{https://elibrary.ru/item.asp?id=11620294}


Linking options:
  • http://mi.mathnet.ru/eng/vmj148
  • http://mi.mathnet.ru/eng/vmj/v7/i2/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Abanin, V. A. Varziev, “Sufficient sets in weighted Fréchet spaces of entire functions”, Siberian Math. J., 54:4 (2013), 575–587  mathnet  crossref  mathscinet  isi
  • Владикавказский математический журнал
    Number of views:
    This page:179
    Full text:76
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020